MathSciNet Relay Station
MathSciNet bibliographic data
MR1459104 28D05 (11K38)
Baggett, Lawrence W.; Medina, Herbert A.; Merrill, Kathy D. Cohomology of polynomials under an irrational rotation. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2909–2918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement